# SDR 96ZZZX3327

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7398M
- Make and model: Cessna T210M
- Aircraft serial: 21062018
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 128050981
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 9,000 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE FAILED IN SERVICE CAUSING HYDRAULIC FLUID LEAK.  LANDING GEAR COULD NOT BE HAND PUMPED DOWN.  SUBMITTER RECOMMENDS CLOSE INSPECTION OF ALL HYDRAULIC LINES DURING ROUTINE INSPECTIONS.
